# SDR REXA201200002

- Difficulty date: December 20, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 17,133 hours, 14,832 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE LEADING EDGE CHAFED AT WS 99.00 AND WS 139.  REPAIRED IAW BOMBARDIER REO 601R-57-52-004 REV C.
